toggle visibility Search & Display Options

Select All    Deselect All
 |   | 
  Record Links
Author (up) Chen, X.-D.; Ma, W.; Zheng, J. doi  openurl
  Title Geometric interpolation method in R3 space with optimal approximation order Type Journal Article
  Year 2010 Publication Computer-Aided Design and Applications Abbreviated Journal  
  Volume 7 Issue 6 Pages 919-928  
  Keywords Optimization;  
  Abstract This paper presents a geometric interpolation method for curve approximation in R3 space. Given a curve, the new method is to find an approximation Be}zier curve of degree 4 tangent with the given curve at the two end points and at an inner point as well. The resulting Be}zier curve is explicitly expressed in the parameters of the tangent inner point of both the given curve and the approximation curve. We prove that the approximation order of the new method is 6, which is the optimal approximation order in the traditional conjecture. © 2010 CAD Solutions, LLC.  
  Corporate Author Thesis  
  Publisher Place of Publication P. O. Box 48693, Tampa, FL 33647-0123, United States Editor  
  Language Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 1686-4360 ISBN Medium  
  Area Expedition Conference  
  Notes Approximation;Approximation curves;Approximation orders;Curve approximation;Degree reduction;End points;Geometric interpolation;Inner point interpolation method;Optimal approximation order; Approved no  
  Call Number refbase @ user @ Chen2010b Serial 11554  
Permanent link to this record
Select All    Deselect All
 |   | 

Save Citations:
Export Records: